Journal article icon

Journal article

Evidence for non-Gaussianity in the COBE DMR 4 year sky maps

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1086/311514

Authors


Journal:
ASTROPHYSICAL JOURNAL
Volume:
503
Issue:
1
Pages:
L1-L4
Publication date:
1998-08-10
DOI:
ISSN:
0004-637X
Source identifiers:
207750
Keywords:
Pubs id:
pubs:207750
UUID:
uuid:d0acb3c5-751f-4fef-9ddf-209f026b8a56
Local pid:
pubs:207750
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP